While I was doing my research one thing I was worried about right from the beginning was side effects and how safe testosterone boosters really are. After thoroughly researching the most common ingredients and most of the test boosters that currently exist I am happy to report that there are a very few on the market that are unsafe. These supplements by their very nature use only natural ingredients and can’t cause any natural side effects. There are generally no synthetic ingredients in most of the products currently on the market. However, a quick word of warning, I would stay away from any product that uses a “proprietary blend” and does not disclose its full ingredients list along with the exact dosages of each ingredient. Which brings me to my next point…
It's not difficult, hard, or complicated...it's actually really, really easy to do!
But strangely enough, some guys just don't get it.
Which brings me directly to disclaimer number 2 (sorry folks, but this has to be done).
If for some reason you do not understand the concept above, or are not willing to do it, please leave this page now.
The LAST thing I want is for you to order one supplement, take it 36 days in a row, then email me, complaining that it doesn't work.
I'm tired of getting emails like this!
If you can't or will not cycle, move on please, there's nothing to see here.
My husband is now 50. His low-t set in about 3-3 1/2 years ago while he was deployed to Afghanistan. The doctors at the VA assumed it was just depression so they put him on an SSRI when he returned and also prescribed Viagra. They also checked his t-levels at that time and said they were “normal”. His libido tanked. Not good for me at all. I’m 9 years younger. When I found out that the SSRI could be to blame for his low libido he went back to the VA and switched meds. A year later it had not returned and he had also developed sleep apnea and was gaining weight. His mood was also very different and low. He was basically a completely different person. They checked his t-levels again, at my insistence, and again said they were “normal”. He retired in Jan 2014. By Jan 2015 the problem had not changed at all and he decided to see a GP. She had his numbers checked and said he was low, a 250. It frustrates me that the VA did not catch this. February 2015, he started using Androgel. At the end of June 2015 there was still no change and his numbers had actually dropped to a 235. He and the doctor decided to switch to injections. He gets a shot every 2 weeks. He had his third injection yesterday and still feels no different. My question… how long before he starts feeling different? Does the length of time we’ve been dealing with this matter? He is frustrated, wants to just give up on it. That breaks my heart because we aren’t as close as we were before.